# SDR ASAA11510643

- Difficulty date: November 9, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 21,306 hours, 6,791 cycles
- Engine: Ge CFM56*
- Engine time: 21,304 hours, 6,790 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Engine
- Component part number: CFM567B27
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLIMB THROUGH APPROX 26500FT ENG NR 1 SURGED N1 EXCEEDANCE FOLLOWED BY ENGINE GOING TO NEAR IDLE.  ENG FAILURE INDICATION APPROX 15 MINS INTO FLT.  ENGINE LIMIT/SURGE/STALL CHECKLIST PERFORMED ENGINE STABILIZED AND OPERATED NORMALLY FOR RETURN TO SEA.  DIV TIME 0:27.  NR 1 ENGINE FAULT CODE 73 10331 FOUND DURING EEC BITE PROCEDURE 73 00 00 810 801 F00 PREVIOUS FLIGHT.  PER MM 71 00 00 800 804 F00 N1 OVERSPEED OF 107.9 REQUIRES NR 1 ENG REPLACEMENT.  REPLACED NR 1 ENGINE.  REMOVED NR 2 HMU.  ACCOMPLISHED WITH FUEL SAMPLE TAKEN AND CAPTURE REF AMM 73 21 10 000 801 F00.  ACCOMPLISHED NR 2 ENGINE FUEL FILTER REPLACEMENT TEST REF.AMM 73 11 02 400 801 F00 PAR A.
